Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 1, Issue 3, Pages 179-191
http://dx.doi.org/10.1155/S1024123X95000123

Necessary conditions of optimality for infinite dimensional uncertain systems

1Department of Electrical Engineering and Department of Mathematics, University of Ottawa, Ottawa K1N 6N5, Ontario, Canada
2Department of Mathematics, Guizhou University, Guiyang, Guizhou, China

Received 10 November 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. U. Ahmed and X. Xiang, “Necessary conditions of optimality for infinite dimensional uncertain systems,” Mathematical Problems in Engineering, vol. 1, no. 3, pp. 179-191, 1995. https://doi.org/10.1155/S1024123X95000123.